# SDR FDEA201105171852

- Difficulty date: May 17, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N387FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46621
- Aircraft time: 77,486 hours, 32,160 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pressure Switch
- Part number: 831651
- Part serial: 2752
- Condition: Failed
- Location: Pneumatic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL 370, GOT AIR SYS 3 OFF WITH ILLUMINATED RED  MFG LIGHT.  RAN QRH.  MOMENTARY LEVEL 3 AIR MFG 3 FAIL WITH TRI TONE, DIVERT.  T/S IAW FIM 36-23 ITEM 3, CHECKED PNEUMATIC FAULT  IND U1-240 FOUND RT PRESSURE SWITCH TRIPPED.  PERFORMED  NR 3 MANIFOLD LEAK DOWN CHECK IAW MM 30-11-00-5 AND MANIFOLD CHECKS NORMAL.  R & R RT WING MANIFOLD FAIL DETECT PRESSURE SWITCH  IAW MM 36-23-03-4.  OPS CKS NORMAL IAW EA  8-3622-151147, REF MM 36-23-03-5.
